# SDR DALA1138280676

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 61,308 hours, 28,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE DOOR 2L EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  OPERATIONAL CHECK WAS GOOD.
